website
Ir a contenido

Advil PM Liqui-Gels Pain Reliever/Nighttime Sleep Aid Liquid Filled Capsules Ibuprofen - 80 ct.

Advil PM Liqui-Gels Pain Reliever/Nighttime Sleep Aid Liquid Filled Capsules Ibuprofen - 80 ct.

Precio original $0.00 - Precio original $0.00
Precio original $0.00
$27.21
$27.21 - $27.21
Precio actual $27.21

FREE 2-5 day shipping on orders $50+

Estimated delivery

Oct 03, 2023 - Oct 07, 2023

Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid combine the #1 ibuprofen brand plus the #1 sleep ingredient to give you fast pain relief and a whole night's sleep. Whether you have occasional muscle aches, a backache, a toothache or minor arthritis pain, these non-habit forming Advil Liqui-Gels help relieve occasional sleeplessness associated with minor aches and pains. Each liquid filled capsule contains ibuprofen 200 mg, a minor arthritis relief, headache relief and joint pain relief medication. This pain PM medicine also contains diphenhydramine 25 mg, a nighttime sleep aid that helps you fall asleep and stay asleep. Advil PM minor arthritis pain relievers are convenient diphenhydramine HCL and ibuprofen Liqui-Gels that deliver real liquid power to rush relief where it hurts and ease you into a better night's sleep. Liqui-Gels are also easily portable, so you can get a good night's sleep whether you're at home or away. Advil PM gives you the restful sleep you need, helping you fall asleep and stay asleep so your body can heal as you rest. By 2022, Advil will feature more sustainable packaging made with 20% less plastic per bottle, to keep nearly 500,000 pounds of plastic out of landfills. Advil PM. For a healing night's sleep.
  • Bottle of 80 Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief
  • Ibuprofen PM relieves sleeplessness related to pain, with packaging with 20% less plastic by 2022
  • Nighttime sleep aid and pain and headache medicine that helps you fall asleep and stay asleep
  • Liqui-Gel form rushes liquid pain relief right where it hurts
  • Back and body pain medicine and sleep aid for adults and children 12 years and older
  • Take two caplets at bedtime for minor arthritis pain relief and relief of minor aches and pains

Directions
Do not take more than directed.

Adults and Children 12 Years and Over:
Take 2 capsules at bedtime. Do not take more than 2 capsules in 24 hours.

ÔĽŅEnv√≠o gratuito de 2 a 5 d√≠as en todos los pedidos superiores a $50

  • Para obtener detalles completos, lea nuestras pol√≠ticas de env√≠o y devoluci√≥n
  • Por favor llame a servicio al cliente para las devoluciones
Envío gratis

Cuando gastas $50+

Llamanos

979-426-3633

100% FSA/HSA

Elegibilidad garantizada

Suscripciones

Ahorre con Suscríbase y ahorre

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

Aprende m√°s

My Shopping Cart

X

YOUR CART LOOKS A LITTLE EMPTY!